On root finding algorithms for complex functions with branch cuts - Publikacja - MOST Wiedzy

Wyszukiwarka

On root finding algorithms for complex functions with branch cuts

Abstrakt

A simple and versatile method is presented, which enhances the complex root finding process by eliminating branch cuts and branch points in the analyzed domain. For any complex function defined by a finite number of Riemann sheets, a pointwise product of all the surfaces can be obtained. Such single-valued function is free of discontinuity caused by branch cuts and branch points. The roots of the new function are the same as the roots of original multi-valued variety, while the verification of them is much easier. Such approach can significantly improve the efficiency (as well as the effectiveness) of the root finding algorithms. The validity of the presented technique is supported by the results obtained from numerical tests.

Cytowania

4
CrossRef
6
Web of Science
1 0
Scopus

Piotr Kowalczyk. (2017). On root finding algorithms for complex functions with branch cuts. Journal Of Computational And Applied Mathematics, 314, 1-9. https://doi.org/10.1016/j.cam.2016.10.015

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS nr 314, strony 1 - 9,
ISSN: 0377-0427
Język:
angielski
Rok wydania:
2017
Opis bibliograficzny:
Kowalczyk P.: On root finding algorithms for complex functions with branch cuts// JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. -Vol. 314, (2017), s.1-9

wyświetlono 17 razy

Meta Tagi